# SDR P5CA9600197

- Difficulty date: January 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Le Skin
- Part number: 321C
- Condition: Dented
- Location: Vertical Fin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LOWER VERTICAL FIN LEADING EDGE SKIN DENTED AT STA 124 AND STA 220.  REPAIRED IAW SRM 51-40-06 AND REINSTALLED IAW MM 55-30-03.
